DOI QR코드

DOI QR Code

ON INTUITIONISTIC FUZZY w-PRIMARY SUBMODULES

  • Received : 2007.09.15
  • Accepted : 2007.11.04
  • Published : 2007.12.25

Abstract

In this paper, we introduce the notions of intuitionistic fuzzy w-primary submodule and intuitionistic fuzzy w-primary ideal. And we give an example of intuitionistic fuzzy w-primary submodule and some related properties are investigated.

Keywords

Intuitionistic fuzzy w-primary submodule;Intuitionistic fuzzy w-primary ideal

References

  1. L. A. Zadeh, Fuzzy sets, Inform. and Control 8 (1965), 338-353. https://doi.org/10.1016/S0019-9958(65)90241-X
  2. K. T. Atanassov, Intuitionistic fuzzy sets, Fuzzy Sets and Systems 20 (1986), 87-96. https://doi.org/10.1016/S0165-0114(86)80034-3
  3. K. T. Atanassov, New operations defined over the intuitionistic fuzzy sets, Fuzzy Sets and Systems 61 (1994), 137-142. https://doi.org/10.1016/0165-0114(94)90229-1
  4. K. T. Atanassov, Intuitionistic fuzzy sets. Theory and applications, Studies in Fuzziness and Soft Computing, 35. Heidelberg; Physica-Verlag 1999.
  5. B. Banerjee and D. Kr. Basnet, Intuitionistic fuzzy subrings and ideals, J. Fuzzy Math. 11(1) (2003), 139-155.
  6. K. Hur, S. Y. Jang and H. W. Kang, Intuitionistic fuzzy ideals of a ring, J. Korea Soc. Math. Educ. Ser. B: Pure Appl. Math. 12 (2005), 193-209.
  7. B.Davvaz, W.A.Dudek and Y.B.Jun, Intuitionistic fuzzy $H_v$-submodules, Inform Sci. 176(2006),285-230. https://doi.org/10.1016/j.ins.2004.10.009
  8. K. Hur, H. W. Kang and H. K. Song, Intuitionistic fuzzy subgroups and subrmgs, Honam Math. J. 25 (2003), 19-41.
  9. Y.B.Jun and C.H.Park, Intrinsic product of intuitionistic fuzzy subrings/ideals in rings, Honam Math. J. 28(4)(2006),439-469.
  10. Y.B.Jun, M.A.Oztiirk, C.H.Park, Intuitionistic nil radicals of intuitionistic fuzzy ideals and Euclidean intuitionistic fuzzy ideals in rings, Inform. Sci. 177(2007), 4662-4677. https://doi.org/10.1016/j.ins.2007.03.020
  11. T.K.Mukherjee, M.K.Sen and D. Roy, On Fuzzy Submodules and Their Radials, J. Fuzzy Math. 4(3) (1996), 549-558.